Select Publications

Journal articles

Brothier A; Jones VFR, 2019, 'Pythagorean representations of Thompson's groups', Journal of Functional Analysis, vol. 277, pp. 2442 - 2469,

Brothier A; Jones VFR, 2019, 'On the Haagerup and Kazhdan properties of R. Thompson's groups', Journal of Group Theory,

Brothier A; Stottmeister A, 2019, 'Operator-Algebraic Construction of Gauge Theories and Jones’ Actions of Thompson’s Groups', Communications in Mathematical Physics,

Boutonnet R; Brothier A, 2018, 'Crossed-products by locally compact groups: Intermediate subfactors', Journal of Operator Theory, vol. 79, pp. 101 - 137,

Brothier A; Deprez T; Vaes S, 2018, 'Rigidity for Von Neumann Algebras Given by Locally Compact Groups and Their Crossed Products', Communications in Mathematical Physics, vol. 361, pp. 81 - 125,

Brothier A, 2016, 'On fixed point planar algebras', Journal of Mathematical Physics, vol. 57,

Brothier A; Wen C, 2016, 'The cup subalgebra has the absorbing amenability property', International Journal of Mathematics, vol. 27,

Brothier A; Vaes S, 2015, 'Families of hyperfinite subfactors with the same standard invariant and prescribed fundamental group', Journal of Noncommutative Geometry, vol. 9, pp. 775 - 796,

Brothier A; Jones VFR, 2015, 'Hilbert modules over a planar algebra and the Haagerup property', Journal of Functional Analysis, vol. 269, pp. 3634 - 3644,

Brothier A, 2015, 'Weak amenability for subfactors', International Journal of Mathematics, vol. 26,

Brothier A, 2014, 'The cup subalgebra of a II1 factor given by a subfactor planar algebra is maximal amenable', Pacific Journal of Mathematics, vol. 269, pp. 19 - 29,

Brothier A; Hartglass M; Penneys D, 2012, 'Rigid C*-tensor categories of bimodules over interpolated free group factors', Journal of Mathematical Physics, vol. 53,

Brothier A, 2012, 'Unshaded planar algebras and their associated II 1 factors', Journal of Functional Analysis, vol. 262, pp. 3839 - 3871,

Brothier A, 2012, 'The Takesaki equivalence relation for maximal abelian subalgebras', MUENSTER JOURNAL OF MATHEMATICS, vol. 5, pp. 59 - 71,

Brothier A, 'Haagerup property for wreath products constructed with Thompson's groups', ,

Aiello V; Brothier A; Conti R, 'Jones representations of Thompson's group $F$ arising from Temperley-Lieb-Jones algebras', ,

Working Papers

Brothier A; Stottmeister A, Canonical quantization of 1+1-dimensional Yang-Mills theory: An operator-algebraic approach,,

Brothier A, On Jones' connections between subfactors, conformal field theory, Thompson's groups and knots,,

Back to profile page